# SDR USAA2009123193453

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 32,478 hours, 12,297 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4592
- Condition: Defective
- Location: E&E Bay
- Part time: 32,478 hours, 12,297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 627-OAK - SMOKE SMELL - INTERMITTENT NOISE IN COCKPIT FOLLOWED BY ELECTRICAL SMOKE SMELL AND VENT BLOWER FAULT.  MAINTENANCE REMOVED AND REPLACED THE AVIONIC BLOWER FAN 20HQ IAW AIRBUS MAINTENANCE MANUAL 21-26-00-710-001.
